# SDR DXTA2018090501382

- Difficulty date: September 3, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 10,539 hours, 8,111 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 38838991
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

GAS SMELL COMING FROM GASPERS IN COCKPIT ENTIRE FLIGHT. FOUND FUEL MANIFOLD LEAKING. INSTALLED NEW FUEL MANIFOLD ASSY SECONDARY TUBE P/N: 3883899-1.
